# SDR DALA12006289001

- Difficulty date: September 2, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 53,883 hours, 39,503 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED FUMES CAUSING EYE IRRITATION AND ODOR IN CABIN DURING FLIGHT.  FLIGHT CREW SHUT DOWN RIGHT AIR CONDITIONING PACK, AFTER WHICH THE FUMES AND ODOR WENT AWAY.  MAINTENANCE FOUND THE AFT STAIR DOOR CONTROL VALVE LEAKING AND REPLACED THE VALVE.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  CLEANED HYDRAULIC FLUID FROM THE AFT LOWER COMPARTMENT AND APU INLET.  PERFORMED OPN 5090 ALTERNATE DUCT BURN, LEFT SIDE OK, RIGHT SIDE ODOR STILL PRESENT.  REPEATED OPN 5090 STEP 2G THROUGH 2P AND STEP 3 AND COMPLETED OPN 5090.  NO ODOR PRESENT.  OK FOR SERVICE.
